# SDR A6WA2019011846304

- Difficulty date: January 13, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 41,015 hours, 38,119 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 60433101199
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL GS 202.00 BULKHEAD RBL 9 VERTICAL POST O/B CLIP IS CRACKED. REPLACED CLIP IAW SRM 51-42-06.
